# SDR DL72S971408

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vert Stab
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2 FOUND STA 1303 CRACK, BULKHEAD, STA 1303 IN THE VERTICAL STAB, BOTH SIDES ARE CRACKED ON WEB.  STOP DRILLED CRACKS AND FABRICATED DOUBLERS PER SRM 53-10-4 FIR 17.  GOT OK TO INST DOUBLERS.  REPAIRED BOTH SIDES PER SRM 53-10-4 FIG 17.
